# SDR DL76L980679

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088127
- Condition: Burned
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

A/C ARRIVED GATE WITH NR 4 BRAKE ON FIRE.  EXTINGUISHED FIRE COOLED BRAKE AND REPLACED BRAKE AND WHEEL ASSY PER M/M.  REPLACED WHEEL AND BRAKE, SYSTEM NORMAL.
